# SDR R7MA712932481

- Difficulty date: October 2, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250G
- Part serial: 4143243
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 392 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSDUCER INOPERATIVE.  REPLACED OIL PRESSURE TRANSDUCER WITH NEW UNIT, CORRECTED PROBLEM.
